I am a 19 year old male and I previously had a case of molluscum contagiosum. My doctor gave me three prescriptions of Aldara cream and it went away. I was fine for a month or two and I was back to being sexually active with my girlfriend. I began to get very very tiny bumps on the head of my penis, and a few red spots around the head. I tried the Aldara cream on it and it seems to have no effect at all. I also began getting spots on my inner thighs identical to ingrown hairs or blocked pores. There are also a few rough parts of skin on my shaft when I am erect. Any ideas? Because I am out of them.
"Whoever commits adultery with a woman lacks understanding; he who does so destroys his own soul. Wounds and dishonor he will get, and his reproach will not be wiped away" (Proverbs 6:32-33).
Molluscum contagiosum is a viral infection that is spread by contact. Sexual contact will definitely spread the disease, but so will indirect contact such as the sharing of towels or being in a swimming pool with someone who has it. The infection looks like pink or pearl-like spots on the skin about 1 to 5 mm in diameter. It usually clears up on its own in a few months, but some cases will last as long as two years. There is no treatment for this disease that causes a cure. [Link to a picture of the disease.]
Aldara cream is used to treat people who have some pre-cancer cells (actinic keratosis) or superficial basil cell carcinomas (a slow growing skin cancer that is only on the surface of the skin). It is also being used to remove genital warts. It causes the surface skin cells to die in hopes that the new skin that develops won't have the problems the old skin had. I suspect the scaliness you are seeing is due to the Aldara cream. Its side-effects can include: redness, swelling, a sore, blisters, or ulcers, skin that becomes hard or thickened, skin peeling, scabbing and crusting, itching, burning and changes in skin color that do not always go away. You were not supposed to have sex while using Aldara because the cream on the outside of your penis would be transferred to your girlfriend's vagina where it would cause damage. The cream doesn't treat molluscum contagiosum. It would remove the symptoms of the disease for a while, but it doesn't kill the virus. I suspect the doctor hoped to remove the symptoms and by the time you recovered, your body would have killed off the virus as well.
I tried to research your symptoms, but since I don't know what you are seeing, beyond your description, I could not narrow the list of possibilities. Some possibilities are a yeast infection or another viral infection of some sort.
You really need to see a doctor who can look at the rash and make a diagnosis.
You also need to quit putting your penis into women. One of the many reasons sex outside of marriage isn't sensible is the fact that you expose yourself to numerous diseases. I suspect that your girlfriend has picked up a number of diseases from other sexual relationships. The use of Aldara made the already thin skin on your penis even more thin and made it easier for you to pick up diseases from your girlfriend. Wait until you are married and committed to just one woman and she to you. Then you won't be having outbreaks every other month.